Title of article :
Fixed point theorems for better admissible multimaps on almost convex sets
Author/Authors :
Sehie Park a، نويسنده , , b، نويسنده ,
Issue Information :
دوهفته نامه با شماره پیاپی سال 2007
Pages :
13
From page :
690
To page :
702
Abstract :
We obtain new fixed point theorems on multimaps in the class Bp defined on almost convex subsets of topological vector spaces. Our main results are applied to deduce various fixed point theorems, coincidence theorems, almost fixed point theorems, intersection theorems, and minimax theorems. Consequently, our new results generalize well-known works of Kakutani, Fan, Browder, Himmelberg, Lassonde, and others. © 2006 Elsevier Inc. All rights reserved
Keywords :
T.v.s. , Multimap (map) , Almost fixed point , Almost convex set , BP , Map classes A?c , Klee approximable set , B
Journal title :
Journal of Mathematical Analysis and Applications
Serial Year :
2007
Journal title :
Journal of Mathematical Analysis and Applications
Record number :
935574
Link To Document :
بازگشت